# SDR JJBA20250905002

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 43,240 hours, 29,538 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulted
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN COCKPIT AFTER PACK 1 VALVE CLOSED ADVISORY MESSAGE. RAN BOTH PACKS. FOUND #1 PACK SLEEVES LEAKING AT Y DUCT. REMOVED AND REPLACED DUCTS. NO LEAKS NOTED. #2 PACK OVHT ON EICAS. REMOVED AND REPLACED DUAL TEMP CONTROL VALVE. NO FIX. REMOVED AND REPLACED RH ACM. REMOVED AND REPLACED VALVE, TORQUE MOTOR DUAL. OPS/LEAK CHECK SAT. REMOVED AND REPLACED LH AIR CYCLE MACHINE. OPS/LEAK CHECK SAT. PERFORMED HIGH POWER. NO SMOKE PRESENTED AT THIS TIME. NO FURTHER DEFECTS NOTED. COMPLETED RH ACM INSTALL. OPS/LEAK CHECK GOOD.
